5 doctors weighed in:

If im having tendon pain from levoflaxin will it be ok to wait until this evening to see a doctor?I stopped taking the medication.

5 doctors weighed in
Dr. Timothy Ashley
Internal Medicine & Pediatrics
3 doctors agree

In brief: Probably

If pain is mild-moderate, you have full function of the affected limb, and you've discontinued, waiting a few hours is ok.
The rare serious complication is rupture of a tendon, with achilles (heel) most frequent. This usually has a sudden onset, is very painful, causes swelling, and may inhibit lower leg function. If any of these signs occur, seek help immediately.

In brief: Probably

If pain is mild-moderate, you have full function of the affected limb, and you've discontinued, waiting a few hours is ok.
The rare serious complication is rupture of a tendon, with achilles (heel) most frequent. This usually has a sudden onset, is very painful, causes swelling, and may inhibit lower leg function. If any of these signs occur, seek help immediately.
Dr. Timothy Ashley
Dr. Timothy Ashley
Thank
Dr. Gregory Harvey
Orthopedic Surgery

In brief: Levaquin (levofloxacin)

Yes. You can wait till the evening to see a doctor. This is not an emergency situation.
Stopping the medication was a good idea. Just make sure that you do not need a different antibiotic to treat the infection that you the Levaquin (levofloxacin) was prescribed for.

In brief: Levaquin (levofloxacin)

Yes. You can wait till the evening to see a doctor. This is not an emergency situation.
Stopping the medication was a good idea. Just make sure that you do not need a different antibiotic to treat the infection that you the Levaquin (levofloxacin) was prescribed for.
Dr. Gregory Harvey
Dr. Gregory Harvey
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
10 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors